# SDR ASAA2017101722232

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 15,500 hours, 5,102 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Pump
- Part number: 3404021080
- Part serial: YA0497213
- Condition: Leaking
- Location: Nr 1 Eng Fuel
- Part time: 34,435 hours, 10,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STATIC LEAK COMING FROM THE NR 1 ENGINE FUEL PUMP PAD DRAIN.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE FUEL PUMP IAW AMM 73-11-01-000-801, AND AMM 73-11-01-400-801.  LEAK CHECKED OK, OPS CHECKED OK.
